# SDR DXTA2024061011997

- Difficulty date: June 7, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N706QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20812
- Aircraft time: 5,504 hours, 3,159 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Main Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING NORMAL EXTENSION OF THE MAIN CABIN DOOR, THE INSIDE DOOR HANDLE WILL FULLY EXTEND NORMALLY (OPEN). ONCE WEIGHT (MALE ADULT WEIGHT) IS PLACED ON THE HANDLE, IT POPS PARTIALLY TOWARDS THE CLOSED POSITION. THE DOOR WILL NOT CLOSE UNLESS THE HANDLE IS PUSHED TO THE FULLY EXTENDED (OPEN) POSITION. THE DOOR IS OTHERWISE FULLY FUNCTIONAL.  PERFORMED GVI OF PASSENGER DOOR INCLUDING LATCH, HANDLES, AND INTERNAL MECHANISM. NO DEFECTS NOTED. PERFORMED FUNCTIONAL CHECK OF THE PASSENGER DOOR IAW AMM 52-11-00-720-801. NO DEFECTS NOTED.
